# SDR UPS96220053

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19119
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE 'C', RT WING WEB CRACKED AT FS 106.8 APPROX 6 INCHES FROM LWR END.  FAB AND INSTALLED REPAIR FILLER AND DOUBLER IAW SRM 57-20-2, 51-40-2 AND 51-30-2.
